I tapered off. I only took 1 50mg pill nightly for RLS. So I decreased it like she told me to. I can't sleep. My RLS is so bad. My whole body aches. Im sneezing... There are times I start to feel good. But then the I feel like crap again. I need sleep...
First of all, congratulations for tapering off & quitting! I felt the same way you do when I quit & it took daily calls to a supportive friend plus encouragement I found on this site to get past the first few weeks of feeling much the same as what you describe. But it does get better & each person is different in how long it takes to feel better. My doctor gave me a low dose of Ativan, which has helped greatly. I'm on day 58 post Tramadol & am feeling a lot better & am tapering off the Ativan. I have medication to help with sleep, but have found that passionflower is a great help, too, as well as L-theanine to help calm the nervous system. Exercise is a must even if you don't feel like it. I go for a walk outside daily & it makes a big difference. Chocolate helps, too, preferably sweetened with stevia. I make chocolate pudding & nibble at that when I feel down. Hang in there. You can do it! Don't hesitate to ask for more support. By the way, you will have nights where you do sleep. For the RLS I do T.R.E. There is a book & a DVD by David Berceli, Ph.D. on how to do this. You can get either one on Amazon. One other help is acupuncture if you can afford it. Also professional massage.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Sep 2018 • 19 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 9 Mar 2017 • 5 answers
Updated 19 Dec 2013 • 4 answers
Updated 27 Sep 2018 • 2 answers